このエントリーをはてなブックマークに追加
ID 33113
FullText URL
Author
Güven, Evrim
Kaya, Kazim
Soytürk, Muharrem
Abstract

In this note we give some basic results on one sided(σ,τ)-Lie ideals of prime rings with characteristic not 2.

Keywords
Prime ring
(sigma
tau)-LIe ideal
(sigma
tau)-derivation
Published Date
2007-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume49
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
59
End Page
64
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol49/iss1/4
JaLCDOI